# SDR USAASB00315

- Difficulty date: November 15, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B42
- Condition: Failed
- Location: Ee Bay
- Part time: 31,017 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 230 - AT ROTATION, THE FIRST OFFICERS ALTIMETER AND AIRSPEED INDICATOR FAILED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AIR DATA COMPUTER.  FUNCTIONAL CHECK GOOD.  (M)
